MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL EUROGRAPHICS; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL EUROGRAPHICS; PISTON SYRINGE
Catalog Number 300912
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringe 10ml ll eurographics had label content missing.The following information was provided by the initial reporter translated from french to english: 14 10ml ll syringes, reference 300912, have been returned to us because the lot number and expiration date were missing from the packaging (see attached photo).Return address for retained samples: (b)(6).Additional information provided: can you confirm whether samples are available for the survey? yes, if yes, please specify whether the samples are unused (before use): unused used (during or after use) important: if used, please confirm whether the samples are contaminated with blood or cytotoxic drugs.If you have retained a sample for investigation, please provide us with the collection address (full details - please use the template below).To ensure easy collection, we strongly recommend that you provide an easily accessible location, such as the hospital pharmacy, your goods in/out department, mailroom or main reception.The address should not be inside the hospital unit (maternity, oncology, etc.).(b)(6).Please also provide us with the telephone number of a person who can be contacted by the carrier.Name of person to contact: (b)(6).An empty shipping box complying with the regulations, accompanied by the necessary accessories, will be delivered to the same address.We will organise collection of the sample by our carrier.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Supplemental mdr - label content missing.Fourteen samples and one photo were provided to our quality team for investigation.All samples were received sealed with all applicable information/variable data missing.The photo shows one package with all variable data missing.The condition observed is non-conforming per product specification.Potential root cause for the label content missing defect is associated with the packaging process.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE 10ML LL EUROGRAPHICS
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21414749
Report Number1213809-2025-00113
Device Sequence Number9345680
Product Code FMF
UDI-Device Identifier30382903009122
UDI-Public(01)30382903009122
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number300912
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown